Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Suffering from loose motions. Took metrozil. What to do? - Online Doctor Chats

Date : 28-May-2013
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1155 Questions
User:good morning
Doctor:good morning
Doctor:How can I help you?
User:my tummy went for a toss
User:loose motion from yesterday evening
User:i had metrozil
Doctor:any fever, vomiting or abdominal pain?
Doctor:then the first thing you need to do is take plenty of fluids
Doctor:You can take a XXXXXXX called ELECTRAL
Doctor:take 1 XXXXXXX and dissolve in 1 litre water and this needs to be consumed within 24 hours
Doctor:Please take 2-3 such sachets in a day
Doctor:Secondly, I thin the diarrhoea will become ok in its own
Doctor:Otherwise, you can take loperamide tablet
User:having totally liquid stuff
Doctor:You will need to see a physician for that
Doctor:Once you have a prescription, the medical store can give it to you
Doctor:You see any general practitioner in your area
Doctor:He'll be able to help you
Doctor:Please see any physician locally
User:can i get help to search any physician near to my area?
Doctor:You can raise a request with out customer care team
Doctor:They will help you find one
User:what abt food?
Doctor:You can take small, home cooked meals
Doctor:Dont eat from outside
User:what kind of food should i take?
Doctor:Also, have lot of water
User:it's difficult coz i m single
User:will try
Doctor:If you're eating from outside, have something like curd rice
Doctor:Do you follow?
Doctor:what I just said?
Doctor:Is there anything else I can help you with
User:can i have tea or coffee?
Doctor:But have lots of water
User: XXXXXXX do you suggest any medicine to stop this?
Doctor:I told you loperamide 1 tablet will help
Doctor:I cant prescribe it for you in this forum
User:any other drug without prescription
Doctor:No, I am sorry
Doctor:All these are prescription drugs
User:thanks XXXXXXX
Doctor:Is there anything else I can help with?
User:no thanks
Doctor:for consulting me
Doctor:Have a good day
User:have a good day
User:thanks to you
User:bye XXXXXXX
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor